Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 19, 2007, 10:13 PM CDT for Mayes County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2007, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 19, 2007, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
County Mayes County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 200313
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT TUE JUN 19 2007
OKZ062-200400-
MAYES OK-
1013 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 1013 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES EAST OF SALINA...REMAINING NEAR STATIONARY. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LOCUST GROVE...SALINA
AND SPAVINAW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3622 9499 3640 9502 3639 9530 3616 9525
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:05 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 19, 9:05 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 905 PM CDT TUE JUN 19 2007 .DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE NORTH OF INTERSTATE 40 IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR KFYV TO KCQB. THE AIRMASS CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN EXCESS OF 3000 J/KG IN AREAS THAT HAVE NOT ALREADY BEEN WORKED OVER BY THUNDERSTORMS. HOWEVER...THE CAP IS BEGINNING TO STRENGTHEN ACROSS THE REGION WITH THE LOSS OF DAYTIME HEATING. I WOULD EXPECT THE THUNDERSTORMS TO DIMINISH IN COVERAGE AND INTENSITY OVER THE NEXT COUPLE OF HOURS. HOWEVER...THE WESTERN PORTIONS OF THE FORECAST AREA COULD BE IMPACTED BY A LARGE MCS THAT IS DEVELOPING ACROSS PORTIONS OF CENTRAL AND WESTERN OKLAHOMA AS IT MOVES TO THE SOUTH. HAVE MADE SOME ADJUSTMENTS TO THE POPS. WILL NOT MAKE ANY CHANGES TO OVERNIGHT TEMPERATURES AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 90 73 92 / 60 20 10 10 FSM 71 91 69 92 / 50 30 10 10 MLC 71 89 70 91 / 60 30 10 10 BVO 67 89 70 92 / 40 20 10 10 FYV 66 86 65 87 / 20 40 10 10 BYV 66 86 67 87 / 20 30 10 10 MKO 71 88 70 91 / 60 30 10 10 MIO 70 89 71 91 / 40 30 10 10 F10 70 88 70 90 / 60 30 10 10 HHW 73 90 72 92 / 40 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10
Hazardous weather outlook, Jun 19, 5:28 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT TUE JUN 19 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
527 PM CDT TUE JUN 19 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTH OF A PAWNEE
OKLAHOMA TO FORT SMITH ARKANSAS LINE.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK
FRONTAL BOUNDARY THAT EXTENDS FROM NORTH-CENTRAL OKLAHOMA
SOUTHEASTWARD INTO WEST-CENTRAL ARKANSAS THIS EVENING. ADDITIONAL
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE
VICINITY OF THIS BOUNDARY AS WE MOVE THROUGH THE EVENING HOURS.
THE AIRMASS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
IS VERY UNSTABLE WITH CAPE VALUES IN EXCESS OF 4000 J/KG ACROSS
MUCH OF THE REGION. THE CAP HAS ALSO WEAKENED ACROSS THE REGION
ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY. THE DEEP LAYER
SHEAR WILL BE ADEQUATE FOR SUPERCELL DEVELOPMENT WITH LARGE HAIL
AND WIND GUSTS AROUND 70 MPH THE MAIN THREATS. THIS ACTIVITY IS
EXPECTED TO DIMINISH A FEW HOURS AFTER SUNSET WITH THE LOSS OF
DAYTIME HEATING. HOWEVER...ADDITIONAL THUNDERSTORMS ARE POSSIBLE
OVERNIGHT AS A THUNDERSTORM COMPLEX MAY DEVELOP LATER TONIGHT ACROSS
WESTERN KANSAS AND MOVE INTO EASTERN OKLAHOMA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
WITH THE POSSIBLE THUNDERSTORM COMPLEX OVERNIGHT...THUNDERSTORMS
WILL BE POSSIBLE DURING THE MORNING. THERE IS ALSO A CHANCE
FOR ISOLATED TO SCATTERED THUNDERSTORMS TO FORM ALONG LEFTOVER
BOUNDARIES WEDNESDAY AFTERNOON AND EVENING.
AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL
TAKE CONTROL OF THE WEATHER. DRY AND VERY WARM WEATHER IS
EXPECTED FOR MUCH OF THE UPCOMING WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Jun 19, 8:37 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT TUE JUN 19 2007
OKZ061-067-200200-
ROGERS OK-WAGONER OK-
837 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER AND SOUTHERN ROGERS
AT 837 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF INOLA...MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA AND INOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3609 9579 3598 9561 3614 9543 3628 9565Special weather statement, Jun 19, 8:50 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT TUE JUN 19 2007
OKZ064-200215-
CREEK OK-
850 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK
AT 850 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF SLICK...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SLICK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3583 9639 3568 9651 3563 9633 3574 9616Special weather statement, Jun 19, 9:21 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CDT TUE JUN 19 2007
OKZ064-200300-
CREEK OK-
921 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK
AT 921 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF DEPEW...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MILFAY AND DEPEW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3567 9639 3579 9631 3590 9659 3566 9661Local storm report, Jun 19, 9:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT TUE JUN 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL DEPEW 35.80N 96.51W
06/19/2007 E0.88 INCH CREEK OK TRAINED SPOTTER
RELAYED BY BROADCAST MEDIA.
&&
JDSSpecial weather statement, Jun 19, 9:56 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT TUE JUN 19 2007
OKZ060-061-067-200345-
ROGERS OK-TULSA OK-WAGONER OK-
956 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHERN WAGONER...SOUTHEASTERN ROGERS AND CENTRAL TULSA
AT 956 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF WAGONER TO TULSA...
STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN ARROW...WAGONER...COWETA
AND ONETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3614 9560 3612 9558 3613 9550 3611 9545
3607 9544 3607 9521 3592 9541 3595 9602
3619 9599Special weather statement, Jun 19, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT TUE JUN 19 2007
OKZ062-200400-
MAYES OK-
1013 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CENTRAL MAYES
AT 1013 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES EAST OF SALINA...REMAINING NEAR STATIONARY. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LOCUST GROVE...SALINA
AND SPAVINAW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3622 9499 3640 9502 3639 9530 3616 9525The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:17 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Jun 19, 7:20 PM CDT | Special Weather Statement | TSA | Haskell | 25 min |
| Jun 19, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 53 min |
| Jun 19, 8:10 PM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 61 min |
| Jun 19, 8:37 PM CDT | Special Weather Statement | TSA | Wagoner | 23 min |
| Jun 19, 8:50 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Jun 19, 9:21 PM CDT | Special Weather Statement | TSA | Creek | 39 min |
| Jun 19, 9:56 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 49 min |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 64 min |
| Jun 19, 10:19 PM CDT | Flash Flood Warning | TSA | Tulsa | 3 hr |
| Jun 19, 10:44 PM CDT | Special Weather Statement | TSA | Pawnee | 31 min |
| Jun 19, 11:24 PM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Jun 19, 11:25 PM CDT | Flash Flood Watch | TSA | Creek, Pawnee, Tulsa, Washington | 5 hr |
| Jun 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Jun 19, 11:36 PM CDT | Flash Flood Warning | TSA | Osage | 3 hr |
| Jun 19, 11:58 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 20, 12:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 39 min |
| Jun 20, 2:35 AM CDT | Special Weather Statement | TSA | Ottawa | 40 min |
| Jun 20, 2:39 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee | 66 min |
| Jun 20, 3:58 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jun 20, 4:44 AM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jun 20, 5:19 AM CDT | Special Weather Statement | TSA | Okmulgee | 41 min |
| Jun 20, 5:23 AM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Jun 20, 7:08 AM CDT | Special Weather Statement | TSA | Choctaw | 52 min |
| Jun 20, 9:29 AM CDT | Special Weather Statement | TSA | LeFlore | 61 min |
| Jun 20, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 62 min |
| Jun 20, 4:05 PM CDT | Special Weather Statement | TSA | Choctaw | 55 min |
| Jun 19, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 56 min |
| Jun 20, 4:51 AM CDT | Special Weather Statement | TSA | Crawford | 39 min |
| Jun 20, 5:45 AM CDT | Special Weather Statement | TSA | Washington | 45 min |
| Jun 20, 10:30 AM CDT | Special Weather Statement | TSA | Sebastian | 45 min |
| Jun 20, 10:46 AM CDT | Special Weather Statement | TSA | Sebastian | 29 min |
| Jun 20, 11:10 AM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 65 min |
| Jun 20, 11:34 AM CDT | Special Weather Statement | TSA | Crawford | 26 min |
| Jun 20, 11:37 AM CDT | Severe Thunderstorm Warning | TSA | Crawford | 53 min |
| Jun 20, 12:15 PM CDT | Special Weather Statement | TSA | Washington | 60 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.